# SDR UPS05445322

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B386005
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 2060 STR 28L FOUND 1EA TIE CLIP CRACKED, CRACK LENGTH 3/8".  TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9.
